Alert archive / Pennsylvania / Tornado Warnings in 2024
Tornado Warning 1, NWS State College, PA
NWS State College, PA issued this tornado warning at May 27, 2024, 7:59 PM EDT for Schuylkill County, Pennsylvania. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2024, 7:59 PM EDT (23:59 UTC)
- Expired
- May 27, 2024, 8:30 PM EDT
- In force
- 31 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.0 in
County Schuylkill County, PA
The radar
The Binghamton radar (KBGM), 154 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:42 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 12.0 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
516
WFUS51 KCTP 272359
TORCTP
PAC107-280030-
/O.NEW.KCTP.TO.W.0001.240527T2359Z-240528T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
759 PM EDT Mon May 27 2024
The National Weather Service in State College PA has issued a
* Tornado Warning for...
Northeastern Schuylkill County in central Pennsylvania...
* Until 830 PM EDT.
* At 758 PM EDT, a confirmed tornado was located near Mahanoy City,
moving east at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Tamaqua, Coaldale, and Hometown around 800 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Trenton and Mary-D.
This includes Interstate 81 from mile markers 132 to 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4076 7608 4083 7610 4089 7605 4089 7596
4081 7589 4076 7580
TIME...MOT...LOC 2358Z 280DEG 27KT 4082 7600
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
Colbert1 follow-up statement
445
WWUS51 KCTP 280026
SVSCTP
Severe Weather Statement
National Weather Service State College PA
826 PM EDT Mon May 27 2024
PAC107-280036-
/O.EXP.KCTP.TO.W.0001.000000T0000Z-240528T0030Z/
Schuylkill PA-
826 PM EDT Mon May 27 2024
...THE TORNADO WARNING FOR NORTHEASTERN SCHUYLKILL COUNTY WILL EXPIRE
AT 830 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Pennsylvania.
&&
LAT...LON 4076 7608 4083 7610 4089 7605 4089 7596
4081 7589 4076 7580
TIME...MOT...LOC 0026Z 280DEG 27KT 4079 7574
$$
ColbertWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at May 27, 7:00 PM EDT, 59 minutes earlier.
Area forecast discussion, May 27, 7:00 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service State College PA 700 PM EDT Mon May 27 2024 .SYNOPSIS... Severe weather is likely today, mainly over the eastern half of the state as a low pressure area passes over the Upper Great Lakes and drags a cold front through by late evening. An upper level trough will build into the region for the remaining portion of the week. Occasional showers and a few thunderstorms are expected Tuesday and Wednesday. The week will end dry and the dry forecast should last through Sunday. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Earlier widespread cloud cover and rather strong low to mid level shear and the approach of the unfavorable left entrance region of the Swrly upper level jet has kept any deep convection in check so far today. Recovery of the airmass and increasing instability from partial clearing will support an additional round or two of showers and TSRA, some of which could become strong to severe, mainly across the Susq Valley and points east where the highest pwats still reside and the best low level convergence and directional shear. SVR TSTM Watch #333 is in effect for roughly the eastern half of PA until 01Z Tuesday. Lowest POPS of just 30-40 PCT will be over the western half of our CWA. Still a gusty late day/early evening TSRA can't be ruled out as a cold front and favorable left exit region of an upper level jet with enhanced mesoscale UVVEL approaches from the west. We should see a few to several deg F rebound in the sfc temps in most places, which will lead to high temps around 70-72F across the northern tier counties of the state and mid to upper 70s respectively over Central and Southern PA. Following the Cfropa early tonight, drier air advects into the region with SFC dewpoints falling into the 50s late and staying in the low to mid 50s during the day Tuesday. Clearing within the well-defined dry slot currently covering much of Ohio and far Western PA will last the longest over the Central and SE part of our CWA, while strato cu will move back quickly into the NW Mtns and shortly afterward across the Laurel Highlands. The clouds will be too shallow to preclude any showers late tonight/early Tuesday morning. Low temps will vary from the mid 50s in the north and west and upper 50s to low 60s across the Central Mtns and Susq Valley. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... Upper level energy and 700 mb temps cooling to between -2C and +2C will help to support increasing vertical depth of the cloud cover and lead to SCTD-NMRS showers in the afternoon and the Central and Western Mtns with rainfall amounts ranging from just a few hundredths of and inch over the Central Mts to between 1-2 tenths over the NW Mtns and Laurels. Temps may peak only in the low 60s across the highest terrain of the north and west with 70s in the Central and Southern Valleys. Westerly winds will frequently gust into the upper teens to low 20s (KTS). Kept the 30+ PoPs along and north of a line from KAOO-KSEG, but isold convection is expected in the SE. The cores of the tallest TCU/CB across the south could get sufficiently above the -10C level to produce a strike or two of lightning, but any TSRA (confined to the afternoon hours) will be isolated and quite low-topped. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... A period of relatively cool weather will stick with us through Thursday, as a deep upper level trough pivots southeastward from the Great Lakes. Cold temps aloft should support diurnally driven showers/storms on Tuesday, with the highest PoPs being over the elevated heat source of the Allegheny Plateau during the afternoon hours. There will be a better chc of showers/storms areawide on Wednesday with the passage of a more significant shortwave. PoPs should fall to slight chance on Thursday, as one final shortwave crosses the region on the back side of the departing upper trough. After that, we will trend towards drier and warmer weather Friday into Saturday, as the upper level trough axis shifts east of PA and high pressure builds into the region. An approaching frontal system could bring our next round of showers/storms in the Sunday/Monday timeframe. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... As of early this evening, looking at 2 bands of showers and storms. One band across the east with the better moisture and instability, and the western one with the cold front. Expect most of the activity to die down this evening. Main issue late tonight into Tuesday will be lower CIGS over the mountains, mainly at BFD and JST. Low CIGS less likely elsewhere. Cooling aloft will result in some showers, and gusty winds from late morning into the afternoon hours on Tuesday. Outlook... Wed...Brief restrictions are possible in scattered showers, but much of the time should be VFR. Thu-Sat...Predominantly VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert/Dangelo NEAR TERM...Lambert/Dangelo SHORT TERM...Lambert/Dangelo LONG TERM...Evanego/Colbert AVIATION...Martin
Hazardous weather outlook, May 27, 1:51 PM EDT, 6 hours 8 minutes before
Hazardous Weather Outlook National Weather Service State College PA 151 PM EDT Mon May 27 2024 PAZ004>006-010>012-017>019-024>028-033>037-045-281800- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Southern Clinton- 151 PM EDT Mon May 27 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms with gusty winds, small hail and heavy rain are possible late this afternoon into early this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ041-042-046-049>053-056>059-063>066-281800- Northern Lycoming-Sullivan-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 151 PM EDT Mon May 27 2024 ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. Colbert
In the hours before
Special weather statement, May 27, 6:04 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service State College PA
604 PM EDT Mon May 27 2024
PAZ056-057-063-272245-
Perry PA-Cumberland PA-Dauphin PA-
604 PM EDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DAUPHIN...
NORTHEASTERN CUMBERLAND AND EAST CENTRAL PERRY COUNTIES THROUGH 645
PM EDT...
At 603 PM EDT, Doppler radar was tracking a strong thunderstorm over
Enola, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Harrisburg, Lower Allen, Colonial Park, Progress, Mechanicsburg, Camp
Hill, New Cumberland, Linglestown, Enola, Steelton, Lemoyne,
Paxtonia, Schlusser, Lawnton, Wormleysburg, Bressler-Enhaut-Oberlin,
Penbrook, Marysville, Shiremanstown, and Paxtang.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4026 7720 4038 7710 4039 7672 4021 7683
4023 7686 4021 7689 4022 7690 4020 7693
4020 7711
TIME...MOT...LOC 2203Z 273DEG 15KT 4029 7701
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ColbertSpecial weather statement, May 27, 6:44 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service State College PA
644 PM EDT Mon May 27 2024
PAZ049>053-272315-
Columbia PA-Union PA-Northumberland PA-Montour PA-Snyder PA-
644 PM EDT Mon May 27 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHUMBERLAND...SNYDER...
MONTOUR...COLUMBIA AND SOUTHEASTERN UNION COUNTIES THROUGH 715 PM
EDT...
At 643 PM EDT, Doppler radar was tracking strong thunderstorms
capable of producing landspouts along a line extending from near
Bloomsburg to Shamokin to 15 miles southwest of Mifflinburg.
Movement was east at 20 mph.
HAZARD...Landspout and wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Bloomsburg, Berwick, Sunbury, Shamokin, Milton, Mount Carmel,
Lewisburg, Selinsgrove, Danville, Northumberland, Mifflinburg,
Kulpmont, Winfield, Elysburg, Fairview-Ferndale, Riverside,
Trevorton, Shamokin Dam, Catawissa, and Linntown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Pennsylvania.
&&
LAT...LON 4088 7629 4080 7631 4074 7649 4070 7732
4082 7728 4113 7656 4113 7623 4103 7623
4095 7621
TIME...MOT...LOC 2243Z 260DEG 18KT 4108 7648 4078 7655 4073 7722
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ColbertSpecial weather statement, May 27, 6:52 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service State College PA
652 PM EDT Mon May 27 2024
PAZ057-059-066-272315-
Lancaster PA-Lebanon PA-Dauphin PA-
652 PM EDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LANCASTER...
SOUTHEASTERN DAUPHIN AND LEBANON COUNTIES THROUGH 715 PM EDT...
At 651 PM EDT, Doppler radar was tracking a strong thunderstorm over
Colonial Park, moving east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Harrisburg, Lebanon, Hershey, Colonial Park, Progress, Middletown,
Palmyra, Linglestown, Steelton, Annville, Hummelstown, Cornwall,
Myerstown, Paxtonia, Rutherford, Skyline View, Lawnton, Campbelltown,
Bressler-Enhaut-Oberlin, and Penbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4021 7628 4019 7679 4020 7682 4022 7684
4035 7686 4047 7639 4043 7633
TIME...MOT...LOC 2251Z 260DEG 31KT 4029 7677
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
MartinSpecial weather statement, May 27, 7:14 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service State College PA
714 PM EDT Mon May 27 2024
PAZ050-052-053-058-280000-
Columbia PA-Northumberland PA-Snyder PA-Schuylkill PA-
714 PM EDT Mon May 27 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN SCHUYLKILL...SOUTHERN
NORTHUMBERLAND...NORTHEASTERN SNYDER AND SOUTHEASTERN COLUMBIA
COUNTIES THROUGH 800 PM EDT...
At 714 PM EDT, Doppler radar was tracking strong thunderstorms
capable of producing landspouts along a line extending from Berwick
to Ashland to near Selinsgrove. Movement was east at 30 mph.
HAZARD...Landspouts and wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Berwick, Sunbury, Shamokin, Tamaqua, Mount Carmel, Selinsgrove,
Shenandoah, Mahanoy City, Frackville, Northumberland, St. Clair,
Kulpmont, Ashland, Winfield, Mcadoo, Elysburg, Fairview-Ferndale,
Trevorton, Shamokin Dam, and Catawissa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Pennsylvania.
&&
LAT...LON 4078 7584 4072 7591 4072 7641 4069 7673
4071 7710 4086 7704 4089 7694 4090 7662
4088 7652 4094 7653 4096 7642 4111 7641
4119 7632 4113 7627 4114 7623 4095 7621
4090 7604 4091 7600
TIME...MOT...LOC 2314Z 272DEG 27KT 4109 7624 4083 7629 4074 7700
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ColbertSpecial weather statement, May 27, 7:35 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service State College PA
735 PM EDT Mon May 27 2024
PAZ059-066-280030-
Lancaster PA-Lebanon PA-
735 PM EDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LANCASTER AND
SOUTHEASTERN LEBANON COUNTIES THROUGH 830 PM EDT...
At 735 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cornwall, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lebanon, Ephrata, Lititz, New Holland, Manheim, East Petersburg,
Cornwall, Akron, Myerstown, Leola, Denver, Reamstown, Rothsville,
Pleasant Hill, Sand Hill, Newmanstown, Lebanon South, Cleona,
Adamstown, and Avon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4013 7590 4010 7594 4006 7593 4001 7596
4015 7656 4041 7643 4040 7629 4036 7623
4036 7620 4031 7614 4014 7589
TIME...MOT...LOC 2335Z 281DEG 19KT 4023 7646
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MartinSpecial weather statement, May 27, 7:49 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service State College PA
749 PM EDT Mon May 27 2024
PAZ017-018-280045-
Northern Centre PA-Clearfield PA-
749 PM EDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CLEARFIELD AND WESTERN
CENTRE COUNTIES THROUGH 845 PM EDT...
At 748 PM EDT, Doppler radar was tracking a strong thunderstorm just
east of Punxsutawney, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clearfield, Philipsburg, Woodland, Curwensville, Hyde, Plymptonville,
Chester Hill, North Philipsburg, South Philipsburg, Jeffries,
Lecontes Mills, Morrisdale, West Decatur, Mahaffey, Grampian,
Kylertown, Wallaceton, Troutville, Lumber City, and
Clearfield-Lawrence Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.
&&
LAT...LON 4104 7880 4116 7821 4089 7814 4085 7880
TIME...MOT...LOC 2348Z 259DEG 29KT 4092 7894
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MartinThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:01 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 59 min |
| May 26, 8:54 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Fulton, Somerset | 51 min |
| May 26, 9:45 PM EDT | Special Weather Statement | CTP | Bedford, Blair, Cambria, Fulton | 60 min |
| May 26, 10:21 PM EDT | Special Weather Statement | CTP | Franklin | 69 min |
| May 26, 11:02 PM EDT | Special Weather Statement | CTP | Huntingdon | 58 min |
| May 26, 11:23 PM EDT | Special Weather Statement | CTP | Adams | 67 min |
| May 26, 11:47 PM EDT | Special Weather Statement | CTP | Adams | 43 min |
| May 27, 12:13 AM EDT | Special Weather Statement | CTP | York | 32 min |
| May 27, 12:42 AM EDT | Special Weather Statement | CTP | York | 33 min |
| May 27, 1:55 AM EDT | Special Weather Statement | CTP | Lycoming | 35 min |
| May 27, 12:06 PM EDT | Special Weather Statement | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan | 54 min |
| May 27, 4:52 PM EDT | Special Weather Statement | CTP | Snyder | 23 min |
| May 27, 5:07 PM EDT | Special Weather Statement | CTP | Warren | 53 min |
| May 27, 5:18 PM EDT | Special Weather Statement | CTP | Snyder | 27 min |
| May 27, 5:42 PM EDT | Special Weather Statement | CTP | Snyder | 33 min |
| May 27, 6:04 PM EDT | Special Weather Statement | CTP | Dauphin | 41 min |
| May 27, 6:44 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Snyder | 31 min |
| May 27, 6:52 PM EDT | Special Weather Statement | CTP | Lebanon | 23 min |
| May 27, 7:14 PM EDT | Special Weather Statement | CTP | Columbia, Northumberland, Snyder | 46 min |
| May 27, 7:35 PM EDT | Special Weather Statement | CTP | Lancaster | 55 min |
| May 27, 7:40 PM EDT | Areal Flood Advisory | CTP | Columbia, Northumberland | 77 min |
| May 27, 7:49 PM EDT | Special Weather Statement | CTP | Clearfield | 56 min |
Nearby
Tornado Warnings in Pennsylvania, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.